# SDR SWAA2021122053393

- Difficulty date: December 14, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 22,567 hours, 10,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS EMERGENCY EXIT CEILING LIGHT LENSE CAME LOOSE ; / [01] SECURED EMERGENCY LIGHT LENSE PER SIP
